# SDR AALA201906219011

- Difficulty date: June 20, 2019
- Submitted: June 21, 2019
- Operation: Air carrier
- Aircraft: N179UW
- Make and model: Airbus A321-211
- Aircraft serial: 1521
- Aircraft time: 60,732 hours, 22,780 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Part number: D55471100026
- Condition: Contaminated
- Location: Rudder
- Component: Rudder, Airbus
- Component part number: D5547100200000
- Stage of operation: IN
- How discovered: T
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER RIGHT HAND SURFACE SKIN HAS INDICATION OF TRAPPED WATER 1.5 INCHES AFT FROM TRAILING EDGE FASTENER  AND 14 INCHES AND 2 INCHES FROM TRAILING EDGE ON THE VERTICAL STABILIZER. REPAIRED RUDDER SKIN PER EA 294623 AND SRM 55-41-13-300-024.
